# SDR BSY2003F00023

- Difficulty date: September 3, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N81FR
- Make and model: Lear 35A
- Aircraft serial: 081
- Engine: Garrtt TFE7312
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTING CMH,  LT ENGINE OIL PRESSURE ROLLED BACK TO 18 PSI AND STAYED THERE.  SHUT ENGINE DOWN, JETTISON FUEL AND LANDED BACK IN CMH.  RESTARTED ENGINE, OIL PRESSURE RETURNED TO NORMAL.  RESTARTED SEVERAL TIMES, ALL OK.  FLEW TO HOME BASE, NO PROBLEMS.
